# SDR AALA2019101419019

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,296 hours, 26,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR SUPPORT BETWEEN FR 64 AND FR 66 AT -Y765.  REPLACED  THE FLOOR SUPPORT IAW  SRM 51-72-11-911-001.
